# SDR 98ZZZX3228

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Make and model: Emb EMB-120RT
- Aircraft serial: 120065
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12022766001
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSPECTION  TASK ON NR 1 FRAME OF ENGINE NACELLE.  CRACKS WERE VISUALLY DETECTED IN THE VICINITY OF THE MOUNT HOLES FOR THE TORQUE MOUNT.  THE LEFT MOUNT CRACKS WERE FOUND ON THE INBOARD AND OUTBOARD (LEFT) FRAME INBOARD SIDE HAS A CRACK APPROXIMATELY .25 INCH IN LENGTH.  THE OUTBOARD SIDE HAS A CRACK APPROXIMATELY .85 INCH IN LENGTH. RIGHT FRAME INNER SIDE HAS CRACK APPROXIMATELY 1.6 INCHES IN LENGTH.  THE OUTBOARD SIDE HAS CRACKS IN 2 PLACES BOTH APPROXIMATELY .5 INCH IN LENGTH.  A .25 INCH APART CRCKS ARE COMING TOGETHER.
